Top 10 Childrens Tylenol Liquid Dye Free – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Dye-Free Cherry, Children's Tylenol Pain + Fever Medicine with Acetaminophen, 8 fl. oz

#ad
Tylenol #ad - Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief. Our kids' liquid cold & flu symptom medicine comes in a kid-friendly dye-free cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.

8-fluid ounce bottle of children's tylenol liquid Oral Suspension Pain + Fever Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin-, alcohol- and dye-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade.
BrandTylenol #ad
Manufacturer[JOHNSON & JOHNSON] #ad
Part Number00300450166081
Model00300450166081

2. Tylenol

#ad

2 fl oz, Dye-Free Cherry, Infants' Tylenol Liquid Medicine with Acetaminophen, Pain Plus Fever Relief

#ad
Tylenol #ad - The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

3. Tylenol

#ad

4 Fl Oz, Cherry, Tylenol Children's Oral Suspension Medicine with Acetaminophen

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.

4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558

4. Tylenol

#ad

Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, Cherry, 1 Fl Oz

#ad
Tylenol #ad - 1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Dosing is available for children 2-3 years of age.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Ask a doctor about dosage for children under 2 years of age. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

5. Tylenol

#ad

Cherry, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

Ask a doctor about dosage for children under 2 years of age. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.
BrandTylenol #ad
ManufacturerTylenol Children's #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

6. Little Remedies

#ad

Little Remedies Children's Fever & Pain Reliever, Grape Flavor, 4 fl oz, 2 Pack, Ages 2 to 11

#ad
Little Remedies #ad - Temporarily reduces fever and relieves minor aches and pains associated with the common cold, flu, viruses, headache, sore throat or toothache.

Natural grape flavor does not contain high fructose corn syrup. Fsa- and hsa-eligible product in the U. S. Safe for use in children ages 2 to 11. Contains acetaminophen 160 mg, pain reliever and fever reducer. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each. Contains no alcohol, artificial dyes, gluten or parabens.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches

7. Tylenol

#ad

Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, Grape, 2 pc bundle, Pain Relief

#ad
Tylenol #ad - They both come in great-tasting grape flavor and kid-friendly forms. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy.

Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.

Tylenol has been relied on by parents for over 60 years. This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, headache, flu, and toothache. Kid-friendly product bundle comes from tylenol.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height5 Inches
Length4 Inches
Weight0.49 Pounds
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

8. Genexa

#ad

Temporarily relieves pain and fever symptoms, 160 mg per 5 mL- Organic Blueberry Flavor 4oz, Genexa Kids' Acetaminophen Pain & Fever Oral Suspension Medicine, For Children 2, 11 Years Old

#ad
Genexa #ad - Certified gluten-free, and non-GMO. Free of alcohol and gentle on little tummies. No artificial sweeteners or preservatives, vegan, no artificial dyes, no parabens, and no common allergens. Temporarily relieves pain and fever symptoms, fever, including sore throat, headache and minor aches and pains for children ages 2-11 years old. Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Made with organic blueberry flavor.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number1

9. Amazon Basic Care

#ad

Grape, Flavor, Purple, Effective Pain Reliever and Fever Reducer for Children, Fast, Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, 4 Fl Oz Pack of 1

#ad
Amazon Basic Care #ad - How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A liquid medicine with acetaminophen 160 mg per 5 ml, flu, headache, amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, sore throat and toothache.

Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension. Child-resistant safety cap is designed to protect your little ones. Pain relief for children: amazon basic care pain & fever, Grape Flavor, is aspirin free, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, ibuprofen free, alcohol free and gluten free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.03 Inches
Part Number1020-003

10. Tylenol

#ad

Grape, 24 ct, 160 mg Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables

#ad
Tylenol #ad - Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.

24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828